| Model Number |
8888135131 |
| Medical Device Problem Codes |
Material Fragmentation (1261); Misassembled (1398); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, before the catheter was inserted, the whole body of the guide wire fell off.There was nothing unusual observed on the device, and flushing was not done.There was no leak.Tego was not utilized.There was no luer adapter issue.The guidewire that was included in the kit was the one used.The guidewire was unraveled, and there was no excessive force used on the guidewire.There were no other defects or damages found on the device.The product was replaced with the same product id and lot number on the same day of the event to resolve the guidewire falling off issue.There was no patient involvement.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, before the catheter was inserted, the guide wire fell off.There was no leak.Tego was not utilized.There was no luer adapter issue.The product was replaced.There was no patient involvement.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted one guidewire with visible signs of damage.The guidewire's distal end was unraveled at the j-hook and had an exposed core, while the last 4 centimeters of the proximal end was without a core.Additionally, the external surface of the cannula was rough.It was reported that the guide wire was frayed, coiled or unraveled.The reported issue was confirmed.The most likely cause could not be established from the information available.It was also reported that the device or kit was misassembled.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.